# SDR QXEA2008122601258

- Difficulty date: December 21, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,295 hours, 19,735 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF BOI CABIN INDICATOR WENT OFF THE SCALE UP THEN REVERSED AND WENT FULL SCALE DOWN THE PRESSURIZED NORMALLY FOR A FEW MINUTES.  IT STARTED CLIMBING RAPIDLY UPWARD AGAIN AT WHICH TIME WE RAN THE PRESSURIZATION FAIL CHECKLIST,  WENT TO MANUAL CONTROL AND IT STARTED TO WORK NORMALLY AGAIN.  INTERROGATED CDS ECS AND CPCS.  NO FAULTS NOTED. PERFORMED OPERATIONAL CHECK OF THE AUTO PRESSURIZATION CONTROL FAULT  INDICATION.  REF AMM TASK NR 21-31-00-710-802.  NO FAULT NOTED.  INSPECTED ACFT DOOR SEALS NO DEFECTS NOTED AT THIS TIME.  PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL. REF AMM TASK 21-31-00-720-801.  OPS TEST GOOD.  NO FLUCTUATIONS NOTED DURING CHECK.  ACFT OK FOR SERVICE.  NO PARTS REPLACED.
